# SDR CA960614021

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW120
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310924401
- Condition: Spalled
- Location: Rgb Nr 15 Brg
- Part time: 7,573 hours
- Component: Pwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)REDUCTION GEARBOX METAL CONTAMINATION. #15 BEARING SUFFERED A MAJOR FAILURE WITH SPALLING ON THE ROLLERS AND THE OUTER RACE. NOTE: ENGINE LOGS INDICATE THAT M50 BEARING MATERIAL PLATELETS WERE DISCOVE RED IN THE RGB 2 MONTHS BEFORE THIS FAILURE BUT NO FURTHER METAL WAS FOUND IN A SAMPLE TAKEN 10 DAYS LATER.
